# SDR EIAA9609

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: NAS3544281
- Condition: Broken
- Location: Nlg
- Part time: 39,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIL - ON DEPARTURE LEVER LATCH (ANTI-RETRACTION PIN) WOULD NOT ALLOW RETRACTION OF LANDING GEAR.  NOSE WHEEL STEERING WHEEL TURNED FREELY SO DID OVERRIDE AS PER ABNORMAL PROCEDURE.  RETURNED FOR NORMAL LANDING AFTER ACCOMPLISHMENT OF ABNORMAL PROCEDURE.  REPLACED BROKEN CONNECTOR LINK AT NOSE GEAR GROUND SHIFT SENSE FITTING ANTI-RETRACT.  'LEVER LATCH' OPS CHECK GOOD PER DC-9 MM 32-31-1.  (M)
